MAUDE Adverse Event Report: CALDERA MEDICAL INC. TENSION FREE VAGINAL TAPE - OBTURATOR UNKNOWN PROD; TVT-CAL-OBTURATOR

CALDERA MEDICAL INC. TENSION FREE VAGINAL TAPE - OBTURATOR UNKNOWN PROD; TVT-CAL-OBTURATOR
Model Number 810081
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Urinary Retention (2119); Urinary Tract Infection (2120); Depression (2361)
Date of Event 03/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported after the surgery, the patient developed repeated urinary tract infections, which required taking antibiotics almost permanently and caused the patient intestinal problems - pain in the bladder, urine retention, severe fatigue, and a depressive state.
 
Additional Manufacturer Narrative
An investigation could not be performed as the lot number associated with the reported event was not identified.Without a lot number, a review of device history records or production-specific data could not be conducted, thereby limiting the ability to perform a thorough root cause investigation.A review of general manufacturing records indicates that all products released during the relevant timeframe were manufactured in accordance with approved procedures and met established specifications during the manufacturing and quality release process.Based on the information available, no further action is required at this time.This complaint will be documented and monitored through post-market surveillance activities.If additional information becomes available, the investigation will be updated as necessary.The manufacturing number is (b)(4).
 
Additional Manufacturer Narrative
Additional information: d5, h6, h11.Correction h6 (component code).Investigation results: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition; therefore, it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.The manufacturing number is (b)(4).

Brand Name
TENSION FREE VAGINAL TAPE - OBTURATOR UNKNOWN PROD
Common Device Name
TVT-CAL-OBTURATOR
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23442643
Report Number3003990090-2025-01700
Device Sequence Number12899613
Product Code OTN
UDI-Device Identifier10705031000346
UDI-Public10705031000346
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number810081
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale